# SDR DHL2000715001

- Difficulty date: September 7, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

WHILE OPERATING ON RT PACK, A/C CABIN ALTITUDE REACHED 9800 FT AND CONTINUED TO CLIMB UNTIL DECENDED TO 10,000 FT.  AT 10,000 FT CABIN STABILIZED AT 1.0 PSI/8000 FT, IN BOTH AUTO AND MAN MODE.  DEFERRED PER MEL 21-16-1C.  RT OUTFLOW VALVE REMOVED AND A/C FLEW UNPRESSURIZED DMI 2273.  REINSTALLED OUTFLOW VALVE AND PRESSURIZED A/C.  FOUND NORMAL AFTER LT ACM AND REPOSITIONED DISTRIBUTION LEVER.  THIS CLEARS DMI 2273.
